# SDR SWAA2014082031028

- Difficulty date: July 30, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 21,790 hours, 9,375 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STATION 120.30 RIB CRACKED AT 3RD VERTICAL STIFFENER FROM THE FRONT.  REPAIRED RIB ASSEMBLY IAW SRM.
